# SDR SWAA2020040134686

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 74,246 hours, 44,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE EMERGENCY LIGHT INOP / REMOVED & REPLACED AFT SERVICE DOOR SLIDE EMERGENCY LIGHT BULB IAW AMM 33-51-04 OPS CHECKS GOOD.
